Change search
ReferencesLink to record
Permanent link

Direct link
Osiagniecia polskich matematyków w teorii interpolacji operatorów: 1910-1960
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2015 (Polish)In: Wiadomosci Matematyczne, ISSN 2080-5519, Vol. 51, no 2, 239-281 p.Article in journal (Refereed) Published
Abstract [en]

Achievements of Polish mathematicians in the theory of interpolation of operators: 1910-1960Polish authors of interpolation results in the period 1910-1960 were: Władysław Orlicz (1903-1990) with papers published in the years 1934, 1954, Stefan Banach (1892-1945) with 87-th problem posed in the Scottish Book in 1935, Józef Marcinkiewicz (1910-1940) with the two-pages work published in 1939, and Antoni Zygmund (1900-1992) with papers published in the years 1944, 1948, 1950, 1951, 1956 and two monographs issued in years 1935 and 1959.This paper is an extended version of the 60-minute talk, which I gave on 23 May 2011At the XXV Scientific Conference of the History of Mathematics "Polish Mathematicsof the first half of the twentieth century ", Iwonicz Zdroj, 23-27 May 2011.Streszczenie. Polskimi autorami rezultatów interpolacyjnych w latach 1910-1960 byli Władysław Orlicz (1903-1990), z pracami opublikowanymi w latach 1934, 1954, Stefan Banach (1892-1945), z 87 problemem wpisanym do Ksiegi Szkockiej w 1935 roku, Józef Marcinkiewicz (1910-1940), z dwu-stronicowa praca opublikowana w 1939 roku oraz Antoni Zygmund (1900-1992), z pracami opublikowanymi w latach 1944, 1948, 1950, 1951, 1956 oraz dwiema monografiami wydanymi w latach 1935, 1959.Praca ta jest rozszerzona wersja 60-minutowego odczytu, jaki wygłosiłem 23 maja 2011 roku na XXV Konferencji Naukowej z Historii Matematyki na temat: ,,Matematyka polska I połowy XX wieku", Iwonicz Zdrój, 23-27 maja 2011.

Place, publisher, year, edition, pages
2015. Vol. 51, no 2, 239-281 p.
Research subject
URN: urn:nbn:se:ltu:diva-11877Local ID: ae645d51-4300-4eb7-8b36-981ebf8c4772OAI: diva2:984827
Validerad; 2016; Nivå 1; 20160404 (andbra)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(1790 kB)0 downloads
File information
File name FULLTEXT01.pdfFile size 1790 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
Wiadomosci Matematyczne

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

ReferencesLink to record
Permanent link

Direct link